# SDR CA141016004

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spigot
- Part number: GM14111971
- Condition: Damaged
- Location: Te Flaps
- Part time: 4,171 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FORWARD SPIGOT TUBE BUSHING LOCATED AT THE AUXILIARY RIB OF THE INNER FLAP ASSY HAS BEEN FOUND MIGRATED.ALSO FURTHER INVESTIGATION REVEALED THAT ADJACENT CLOSING RIB ATTACHMENT BOLT OF THIS VERY SAME SPIGOT TUBE HAS BEEN SHEARED (HEAD SHEARED OFF).DECISION WAS TAKEN TO REPLACE THE DISCREPANT FLAP ASSY AND INSTALLED A LOANER ONE WHILE EXISTING FLAP ASSY IS BEING REPAIRED.
